# SDR AALA202207250120

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 737
- Aircraft serial: 40623
- Aircraft time: 25,139 hours, 3,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3F-1RC FLOOR PATH EMERGENCY LIGHT BROKEN. REPLACED LIGHT PER AMM 33-51-06. OPERATIONAL CHECK GOOD.
